Many people use Ozempic for its capacity to aid in weight loss, despite the fact that it is a medication for adults with type 2 diabetes and is given to assist control blood sugar levels.
The hashtag “Ozempic” has received 450 million views on TikTok since it was recently covered by the media. However “Ozempic face” is a side effect that users have mentioned.
The phrase “Ozempic face” describes the increased wrinkling or hollowing of the face that occurs as a result of weight loss in persons taking the medicine Ozempic. A reduction of facial volume can give the face a haggard appearance by highlighting facial features and emphasizing their prominence.
According to a medical professional, Ozempic increases the hormone glucagon-like peptide-1, which slows down digestion and causes us to feel full. This will result in eating fewer portions and reducing cravings.
The medication is injected into the thigh, stomach, or arm once a week.
WHY DID “OZEMPIC FACE” DEVELOP?
Extreme weight loss is the key factor.
Any type of weight loss, especially one that is significant (15 or more percent of body weight), is frequently accompanied by the loss of facial fat tissue. Those who lose weight may therefore appear older and more wrinkled.
According to the American Academy of Dermatology Association, face fillers are one approach to restoring some of the lost fullness. There are many various kinds of fillers, some of which are temporary and others of which are permanent. Fillers could be a solution if you notice that your face is drooping or looking more haggard after losing weight.
OZEMPIC ADVERSE EFFECTS IN OTHER SITUATIONS
The most frequent adverse reactions to GLP-1-based medicines include gastrointestinal symptoms such as nausea, vomiting, diarrhea, and abdominal discomfort.
Rashes or itching at the injection site are less typical side effects for people to encounter.
WHAT HAPPENS IF YOU DON’T TAKE OZEMPIC?
If no changes are made to one’s way of living, weight gain may result. It is advised to eat foods with naturally occurring GLP-1 stimulants.
If you stop taking Ozempic, it’s possible to gain weight. A doctor suggests that having a nutritious diet that contains natural GLP-1 stimulants is a complementing method to maximize and sustain metabolic health. In addition, several food ingredients that are underutilized as a result of food processing, such as beneficial unsaturated fats, potassium, and prebiotic fibers, are included as natural stimulants.
Many individuals who used drugs comparable to Wegovy and similar ones also put on weight again.
Due to the fact that obesity is a chronic condition, weight gain is possible after stopping your medication. Studies demonstrate that individuals do, in fact, gain weight back.
HOW TO KEEP YOUR WEIGHT IN CHECK?
Diet is a key factor, according to medical professionals.
It has been demonstrated to reduce blood sugar increases after meals and regulate appetite by increasing whole foods and complementing processed foods with prebiotic fibers such as resistant starch and beta-glucan. To create a comprehensive plan for metabolic health, speak with your healthcare practitioner.
Although not a miracle cure for weight loss, the medicine is one element that might aid in weight loss for certain people.
By keeping your healthy routines (exercise and a nutritious diet) after taking the medication, you can help maintain your weight.
Ozempic has developed a solid reputation for its capacity to aid in weight loss. But, it’s typical for people to lose weight in their faces, which can give them an “Ozempic face”—an elderly, gaunt appearance.
Ozempic side effects include rashes, itching, and digestive problems.
You risk regaining weight after you stop taking this medication.